Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Child having welts all over body. Returns when medication wear off. Cause for its sudden onset?

My 5 yr daughter has all the sudden developed huge welts all over her body. It looks like when you get a spider bite but doesn t actually have the bite mark. I m used to seeing hives , rash types but not usally welts like this. and it doesn t just happen in one is all over. She hasnt had any new foods, detergents or scents etc. Benadryl helps to relieve the flair up but when the medication wears off the welts come back. It is getting better now that we are on day three. I was just curious as to what might be the cause of the sudden onset of the welts- hives and rashes are common skin conditions Thanks
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi there
I can understand your concerns,The history suggests that your child is having episodes of Acute Urticaria and as you said it is getting better with anti histamines ,that is supporting it further.
1:I would like to add here is you should carefully examine the ingredients in her food and also any medications like anti biotic so that if something is causing it she shouldnt have it in future.
2:If she is running a fever with a rash then again it can be a viral infection like Roseola and needs to be reported at once.
3:If there are symptoms like hoarseness of voice or tightness in the throat or swelling of face and lips then take her to the emergency without a delay.
Otherwise fix an appointment with your dermatologist and discuss the issue.
I hope i made my self clear.
thanks a lot .
Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor